# SDR FDEA202510242087

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING :(FLAP SIDE) RIGHT INBOARD FLAP OUTBOARD AFTER HINGE   OUTBOARD PIVOT HOLE AREA FOUND CORROSION.  CORRROSION AT RIGHR HAND WING: (FLAP SIDE) RIGHT HAND INBOARD FLAP OUTBOARD AFT   HINGE OUTBOARD PIVOT HOLE AREA REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM   57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM   57-52-03 AND EA # 1-5750-72651 F PART 6 STEP 2.A AND 2.B.  REPAIR CLASIFIED AS MAJOR PER GMM 6-2-100.
